# SDR DALA2024122311895

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deflector
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CRACK ON DEFLECTOR PASSENGER CREW DOOR 831 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED DEFLECTOR AND FASTENERS LOC ON PASSENGER CREW DOOR 831 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0720569)
